# SDR SWAA2023060153740

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N8790Q
- Make and model: Boeing 737-8
- Aircraft serial: 67773
- Aircraft time: 1,410 hours, 733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA INBOARD FLASHLIGHT FAILED PUSH TO TEST<[01] REMOVED AND REPLACED FWD FA INBOARD FLASHLIGHT BATTERY IN ACCORDANCE WITH AMM 25-64-00. OPS CHECK AND PUSH TO TEST CHECK GOOD.
